# SDR U2RA201212210004

- Difficulty date: December 21, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 66,635 hours, 22,962 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Support
- Part number: 144N2503
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 66,635 hours, 22,962 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW AFT BULKHEAD INBD LOWER VERTICAL SUPPORT CRACKED.  CRACK LENGTH 1.5".  REMOVED, LOCATED & DRILLED AND INSTALLED NEW VERTICAL SUPPORT IN LT MAIN GEAR WW AFT BULKHEAD IAW SRM 51-40-02, 51-40-05 & DWG 144N2503.
